# SDR CA120626007

- Difficulty date: June 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 864202
- Condition: Broken
- Location: Sensor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR RETRACTION CARRIED OUT NORMAL AFTER T/O.  5 TO 6 SECONDS AFTER ALL 3 GEARS WERE RETRACTED, NLG DOOR AMBER LIGHT AND GEAR UNSAFE LIGHT ILLUMINATED WITHOUT ANY PILOT COMMAND. THE CREW ALSO HEARD SOUND AND SHAKE OF THE NLG AND ITS DOORS WERE ACTUALLY EXTENDED OUT TO THE AIRSTREAM.  THE NLG WERE PARTIALLY EXTENDED AND FULLY RETRACTED 3 TIMES WITHOUT ANY PILOT COMMAND WHILE MLGS AND ITS DOORS HAVE BEEN KEPT UP AND LOCKED.  THE CREW DECIDED RETURN TO THE ORIGIN AS LIMITED MAINTENANCE CAPABILITY AT DESTINATION AIRPORT. THE ACFT LANDED UNEVENTFULLY WITH NORMAL LANDING GEAR EXTENSION.  MAINTENANCE TROUBLESHOOTING. PSEU, NOSE GEAR LOCK SENSOR FAULT STOWED.  PERFORMED MULTIPLE GEAR SWING TO REPLICATE THE SNAG BUT HAD NO LUCK.  F/C LOGGED IN THE PSEU WERE NR 10 DST AND NR 14 FWD WHEEL DOOR.  REPLACED COMPONENTS ARE DRAG STRUT PROXIMITY SENSOR.  LOCK ACTUATOR, RETRACTION ACTUATOR AND PSEU AS PRECAUTION.  LG OPS CHECK, AIR BLEED COMPLETED AND THE ACFT RELEASED, VERIFICATION FLIGHT COMPLETED WITH 5 LANDING GEAR CYCLES, NO SNAG. FOUND OPEN WIRE, S10-P13/BLUE, ON THE REMOVED S10 DRAG STRUT SENSOR HARNESS.
